MAUDE Adverse Event Report: ACELL, INC. GENTRIX SURGICAL MATRIX THICK

ACELL, INC. GENTRIX SURGICAL MATRIX THICK
Model Number PSMT2030
Medical Device Problem Code Material Split, Cut or Torn (4008)
Health Effect - Clinical Codes No Consequences Or Impact To Patient (2199); No Known Impact Or Consequence To Patient (2692)
Date of Event 11/21/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This mdr is being submitted due to the reported suture pull through that occurred during the initial placement of the acell device.The device was not used and was discarded.Surgeon choose to use an unknown, non-acell device.The patient did not experience any complication due to the suture pull through.The device was not returned to acell for further investigation.A review of the manufacturing records for this lot identified no deviations in the production process that fall outside of specification.The device was manufactured and distributed sterile in compliance with acell's operating procedures and federal, state, and local laws and regulations.
 
Event or Problem Description
On"11/2119," acell, inc.Became aware that suture pull through occurred with an acell device during an incisional hernia repair.The device was not used.The surgeon decided to use an unknown, non-acell device which resulted in a surgical delay (increased surgery time).The patient did not experience any complication due to the suture pull through nor the increased surgery time.

Brand Name
GENTRIX SURGICAL MATRIX THICK
Common Device Name
GENTRIX SURGICAL MATRIX THICK
Manufacturer (Section D)
ACELL, INC.
6640 eli whitney dr.
columbia MD 21046
MDR Report Key9500492
Report Number3005920706-2019-00022
Device Sequence Number2002268
Product Code FTM
UDI-Device Identifier00386190001561
UDI-Public(01)00386190001561(17)210430(10)016398
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K170763
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/03/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/30/2021
Device Model NumberPSMT2030
Device Catalogue NumberPSMT2030
Device Lot Number016398
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/21/2019
Initial Report FDA Received Date12/20/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;